# SDR R61A20161114057

- Difficulty date: November 4, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SEAT TRACK SUPPORT BETWEEN FRAMES 17 - 18.  BLENDED THE AFFECTED AREA IAW SRM 51-10-03 AND FOUND OUT OF LIMITS.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02, 51-43-04, 51-43-03, 51-21-00, 51-21-00, AND 51-43-03.
